# SDR USAA2010082491757

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 30,731 hours, 11,027 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 649
- Condition: Low Pressure
- Location: L3 Door
- Part time: 30,731 hours, 11,027 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1085 - CLT - EES - CIDS RED LIGHT ON FOR LOW DOOR PRESSURE.  MAINTENANCE FOUND PRESSURE LOW ON 3-L DOOR - SERVICED 3-L DOOR PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
